夏永辉

作者:来源:发布时间:2017-04-14

个人简介

夏永辉,男,1978年12月出生,福建省寿宁县人,现为浙江师范大学数理与信息工程学院教授、硕士研究生导师。现为李继彬教授动力系统团队主要成员之一,任非线性动力系统研究所所长。


学习经历

1999年7月毕业于集美大学数学系获陈嘉庚奖学金和“优秀毕业生”称号;

2004年3月毕业于福州大学数学与计算机学院获理学硕士学位,应用数学专业;

2009年1月毕业于上海师范大学数理信息学院获理学博士学位,计算数学专业;

2007年10月受加拿大约克大学资助赴加拿大约克大学访学3个月;

2012年7月获斯洛文尼亚政府全额奖学金,在斯洛文尼亚Maribor大学应用数学与理论物理研究中心做研究员(Research Fellow)一年。


工作简历

2004.3-2009.8  福州大学任教;历任助教(2004) /讲师(2006) /副教授(2008)

2009.9-至今   浙江师范大学任教;校聘教授(2009),教授(2013)


学术兼职

国际SCI杂志《The Scientific World Journal》的编委 (editorial board), 2013年影响因子1.730

美国数学会和德国数学文摘评论员。

国际杂志《 Chinese Journal of Mathematic》的编委 (editorial board)

SCI期刊《Dis. Dynam. Nature Soc.》特刊TAPS的leader guest editor (客座主编辑)

SCI期刊《Abstr.Appl. Annal.》特刊DODE的guest editor(客座编辑)


人才梯队、荣誉

2012年入选浙江省151人才工程第二层次;

2011年入选浙江省151人才工程第三层次,并入选其中的优秀人员;

2010年入选浙江师范大学优秀中青年骨干教师,考核优秀。


研究领域及成果

一直从事微分方程和动力系统的研究工作,研究兴趣包括微分方程的线性化理论、微分方程的周期解和稳定性、概周期微分方程等方面。以独立作者或第一作者在《J. Differential Equations》、《SIAM J. Appl. Math.》、《Proc. Edinburgh Math. Soc.》、《IEEE Trans. Neu. Netw.》、《J. Math. Anal. Appl.》、《Int. J. Bifurcat. Chaos》、《Commun. Nonlinear Sci. Numer. Simulat. 》等SCI刊物上发表相关学术论文30余篇(大部分是SCI二区及以上杂志)。

代表性论文、论著

1. Xia Yonghui, Cao Jinde, Han Maoan, A new analytical method for the linearization of dynamic equation on measure chains, J. Differential Equations, 235 (2007) , 527–543.   

2. Xia Yonghui, Han Maoan, New conditions on the existence and stability of periodic solution in Lotka-Volterra's population system, SIAM J. App. Math., 69:6, (2009), 1580-1597.  

3. Yong-Hui Xia, Xiaodan Chen, Valery G. Romanovski, On the Linearization Theorem of Fenner and Pinto, J. Math. Anal. Appl., 400: 2(2013) 439–451.

4. Yong-Hui Xia, Jibin Li, P. J.Y. Wong, On the topological classification of dynamic equations on time scales, Nonlinear Analysis: RWA, 14:6,( 2013), 2231-2248.

5. Xia Yonghui, Cheng Sui Sun, Quasi-uniformly asymptotic stability and existence of almost periodic solutions of difference equations with applications in population dynamic systems, J. Diff. Equ. Appl., 14:1 (2008), 59-81.

6. Xia Yonghui, Lin Muren, Cao Jinde, The Existence of Almost Periodic Solutions of Certain Perturbation Systems., J. Math. Anal. Appl.,310:1(2005), 81-96.  

7. C. Wu, Y.H. Xia,  The number of limit cycles of cubic Hamiltonian system with perturbation , Nonlinear Analysis: RWA,7(2006),943-949.

8. Romanovski V,  Xia Yong-Hui. (通讯作者),Zhang Xiang,Varieties of local integrability of analytic differential systems,  preprint. (作者按照字母顺序排列)

代表性科研项目

1.2013.01-2016.12, 国家自然科学基面上项目—非自治微分系统的Hartman-Grobman 线性化及相关问题的研究(11271333);

2.2010.01-2012.12, 国家自然科学基金青年项目—泛函微分方程的多重概周期解和相关的分支问题(10901140);

3.2010.01-2012.06, 浙江省自然科学基金1项—时标动力系统的线性化及相关的周期性问题(Y6100029);

成果获奖

2011年度浙江省科学技术奖一等奖1项(排名第三,共7人);浙江省人民政府颁发

2009年度福建省科学技术奖三等奖1项(排名第一,共4人);福建省人民政府颁发

2012年浙江省自然科学学术奖三等奖1项(排名第二)。

学术报告

1.2013年8月底,“动力系统及应用(Dynamic Systems and Application)”, 组委会成员之一,地点:斯洛文尼亚 Maribor。链接地址: http://www.camtp.uni-mb.si/camtp/DSA/organizing_comittee.shtml

2.2010 年6 月,作为大会组委会成员之一,协助李继彬教授主办了“The Fourth International Conference on Recent Advances in Applied Dynamical Systems ”的国际会议,并在大会上做了45 分钟的报告。链接: http://jxshix.people.wm.edu/2010jinhua/

3.2012年6月1日-5日,作为大会组委会成员之一,协助李继彬教授主办了“动力系统与非线性波国际小型研讨会”。链接:http://maths.zjnu.edu.cn/show.aspx?id=567&cid=18

4.参加2009 年12 月底在广州大学举办的“第三届应用动力系统最新进展国际学术会议”,并在大会上做了45 分钟的报告。

5.参加2012 年6 月底在广州大学举办的“Sixth International Conference on Recent Advances in Applied Dynamical Systems”。


近三年教学情况

为本科生主讲课程有《高等数学》、《常微分方程》;为研究生开设《指数型二分型》、《微分方程拓扑分类原理》、《微分方程稳定性理论》等课程,指导培养研究生9名,其中4名已经毕业(2名获浙江师范大学校优秀硕士论文)。


Education Background

MSc: College of Mathematics and Computer Sciences at Fuzhou University, September 2001 – March 2004.

Ph.D : The Institute of Mathematics at Shanghai Normal University, September 2006 –March 2009. (Advisor: Professor Maoan Han)

Oct 2007-Jan  2008, York University in Canada as a visiting scholar.

Jul 2012-Aug  2013, Maribor University, Slovenia, Research Fellow


Work Experiences

April 2004 –August 2009: Lecture, Associate Professor in College of Mathematics and Computer Sciences at Fuzhou University.

2009-present, Professor in Department of Mathematics at Zhejiang Normal University


Other Academic Positions/Memberships

1.Editorial board《The Scientific World Journal》

2.Editorial board《 Chinese Journal of Mathematic》

3.A reviewer of MATHEMATICAL REVIEWS  (Reviewer No. 062356)

4.A reviewer of Zentralblatt MATH REVIEWS (ReviewerNo.12180)

5.Member of International Society of Difference Equations


Honorable Titles and Awards:

2011, Awarded the first prize of Scientific and Technological Progress in Zhejiang Province. (3/7)

2009, Awarded the third prize of Scientific and Technological Progress in Fujiang Province. (1/4)


Research Field and Achievements

His research experience in differential equations include nonlinear systems, mathematical biology, neural networks, bifurcations and stability analysis in dynamic systems (including continuous, discrete and impulsive systems),bifurcations of delayed differential equations including mathematical biology and neural networks。     His present research focuses on the study of linearization of differential equations and spectrum of exponential dichotomy. He is the author of more than 30 journal papers such as Journal of Differential Equations, SIAM Journal on Applied Mathematics, IEEE Transaction on Neural Network, Proceedings of Edinburgh Mathematical Society, Journal of Mathematical Analysis and Applications,, etc. The work is on going.


Representative Works

1. Xia Yonghui, Cao Jinde, Han Maoan, A new analytical method for the linearization of dynamic equation on measure chains, J. Differential Equations, 235 (2007) , 527–543.

2. Xia Yonghui, Han Maoan, New conditions on the existence and stability of periodic solution in Lotka-Volterra's population system, SIAM J. App. Math., 69:6, (2009), 1580-1597.  

3. Yong-Hui Xia, Xiaodan Chen, Valery G. Romanovski, On the Linearization Theorem of Fenner and Pinto, J. Math. Anal. Appl., 400: 2(2013) 439–451.

4. Yong-Hui Xia, Jibin Li, P. J.Y. Wong, On the topological classification of dynamic equations on time scales, Nonlinear Analysis: RWA, 14:6,( 2013), 2231-2248.

5. Xia Yonghui, Cheng Sui Sun, Quasi-uniformly asymptotic stability and existence of almost periodic solutions of difference equations with applications in population dynamic systems, J. Diff. Equ. Appl., 14:1 (2008), 59-81.

6. Xia Yonghui, Lin Muren, Cao Jinde, The Existence of Almost Periodic Solutions of Certain Perturbation Systems., J. Math. Anal. Appl.,310:1(2005), 81-96.  

7. C. Wu, Y.H. Xia,  The number of limit cycles of cubic Hamiltonian system with perturbation , Nonlinear Analysis: RWA,7(2006),943-949.

8. Romanovski V,  Xia Yong-Hui.Zhang Xiang,Varieties of local integrability of analytic differential systems,  preprint.